# SDR ASOA200801578

- Difficulty date: November 29, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 15,881 hours, 10,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Unknown
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE NEEDS BATTERIES.
